Last reply 1 year ago
Side Effects of Lemtrada

We’re all aware of the risks of Lemtrada such as ITP and developing further autoimmune conditions but has anyone actually been diagnosed with any of these as a result of their Lemtrada treatment?

I am going in for my last day of round 2 in a few hours but was informed yesterday my TSH levels have increased slightly. They have said it’s possible this will stabilise and are retesting tomorrow to decide if I need a referral to an endocrinologist. I suppose I was expecting some sort of side effect but just didn’t think it would only be a year after the first round that they developed….

Thanks.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


chloeautumnx
1 year ago

I wouldn’t worry too much. I don’t know of anyone that has developed these conditions. I had my last infusion in August 2016. Since then I have had a couple of ITP symptom scares but thankfully that’s all they were. Good luck with your second dose and take care of yourself xx


tracyd
1 year ago

My TSH levels go on the frisk if I take Biotin regularly, they also do this if I eat lots of cabbage and broccoli, I’ve learnt over the last 2 years that sometimes things go up and down and there’s usually a non sinister reason for that (unless you regard green vegetables as sinister in which case …..)
I generally google how things can be controlled with diet and lifestyle changes and give that a whole hearted go while I’m waiting for my next checks with a healthy amount of crossing fingers and optimism

It’s all personal voodoo hoodoo but it’s never let me down yet :):) xxxx

Post Comment

You must be logged in to reply to this topic.